# SDR RAIA00404016

- Difficulty date: April 26, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 10,389 hours, 9,983 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 4800112
- Condition: Inoperative
- Location: Bleed Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

UNABLE TO CROSS START - CROSS BLEED VALVE WOULD NOT OPEN. MAINTENANCE REMOVED AND REPLACED NR 2 BLEED PUSH BUTTON SWITCH.
